# SDR ASAA2013100696212

- Difficulty date: October 6, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N614AS
- Make and model: Boeing 737790
- Aircraft serial: 30343
- Aircraft time: 47,478 hours, 21,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A620117
- Condition: Cracked
- Location: Bs 727b
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK  BS 727B, LBL 45.50 IS CRACKED AT AFT INBD HOLE.  ACFT GROUNDED. FABRICATED AND INSTALLED REPAIR IAW REO G16761, REV B, EA 700-53EA-11398, REV NEW.
